About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 173634, 18 pages
http://dx.doi.org/10.1155/2012/173634
Research Article

Direct Method for Resolution of Optimal Control Problem with Free Initial Condition

1Department of Mathematics, Faculty of Sciences, University Mouloud Mammeri of Tizi-Ouzou, Tizi-Ouzou, Algeria
2Laboratoire de Conception et Conduite de Systèmes de Production (L2CSP), UMMTO Tizi-Ouzou, Algeria

Received 22 September 2011; Accepted 3 November 2011

Academic Editor: Sabri Arik

Copyright © 2012 Louadj Kahina and Aidene Mohamed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Louadj Kahina and Aidene Mohamed, “Direct Method for Resolution of Optimal Control Problem with Free Initial Condition,” International Journal of Differential Equations, vol. 2012, Article ID 173634, 18 pages, 2012. doi:10.1155/2012/173634